# SDR 20000516SH016

- Difficulty date: April 20, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Engine: Lyc O360A1G
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 10163048
- Condition: Oversized
- Location: Drive End
- Component: Magneto, Bendix
- Component part number: 1068255515
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAGNETO NEWLY OVERHAULED, WOULD NOT SEAT ON THE ENGINE.  FOUND THE BUSHING WHICH CAME INSTALLED ON THE MAGNETO WAS TOO LARGE IN DIAMETER TO CENTER THE BORE OF THE DRIVE GEAR.  COMPARED TO ANOTHER BUSHING .827 INCH, IT WAS .829 INCH.  THE LYC TABLE OF LIMITS SPECIFIES .0015 INCH - .0035 INCH LOOSE FIT.  SUBMITTER STATED USE OF THESE BUSHINGS AND THE RESULTING IMPROPER FIT COULD RESULT IN MAGNETO MALFUNCTION.  (X)
